3 weeks ago my neurologist increased my dose of keppra to 2,500mg in the am and 2,500 mg in pm..about a week after the increase i started having problems hearing out of my one ear..also had increased nasal congestion, cough, hoarseness etc..thought it might be allergies so started taking a decongestant with no relief, now both ears are impaired!! after reading about keppra and seeing the max dose should only be 3000 mg daily am i being overdosed???
I suspect the hearing is because of all the congestion, and that is most likely caused by the keppra. One would think if the pharmacist found this to be an unusually high dose he would have said something. I would give the neuro a call and tell him you're having these side effects.
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Aug 2010 • 1 answer
Updated 23 May 2011 • 1 answer
Updated 4 May 2017 • 3 answers
Updated 21 Oct 2015 • 1 answer
Posted 7 days ago • 0 answers